JournalsprimsVol. 48, No. 2pp. 339–371

Minimal Model Theory for Log Surfaces

  • Osamu Fujino

    Osaka University, Japan
Minimal Model Theory for Log Surfaces cover
Download PDF

Abstract

We discuss the log minimal model theory for log surfaces. We show that the log minimal model program, the finite generation of log canonical rings, and the log abundance theorem for log surfaces hold true under assumptions weaker than the usual framework of the log minimal model theory.

Cite this article

Osamu Fujino, Minimal Model Theory for Log Surfaces. Publ. Res. Inst. Math. Sci. 48 (2012), no. 2, pp. 339–371

DOI 10.2977/PRIMS/71